Cannabinoid hyperemesis syndrome (CGH) private label supplement manufacturer, more popularly known as chemotherapy side effects, can have serious health consequences. If a healthcare provider suspects that a patient is experiencing any of the symptoms listed below, they should make a note of it. Make note of which chemotherapy medications the patient is currently taking and if any of them may be causing the symptoms. A healthcare provider will then need to look into other treatment options, as well as their patient’s overall wellbeing, to determine the best course of action in addressing the situation. Some common symptoms of Cannabinoid Hyperemesis Syndrome are listed below.
This occurs when the body becomes tolerant to the effects of THC on the body. When this happens, the body starts to produce less THC, making pot more like heroin. As more people try to kick the habit, the body’s immune system starts to fight against its own cells, which can result in fatal side effects. Medical experts agree that chronic use of cannabis, without reducing the level of THC in the bloodstream, can cause addiction, dependence, and withdrawal symptoms. This is one reason why doctors often advise their patients to stop smoking weed, as quitting can drastically reduce the harmful effects of THC on the body.
Marijuana is the most commonly used drug for nausea, and many users become addicted to the drug. But did you know that marijuana use can also contribute to coughing, and a lack of smell during intense pot sessions? THC is the primary ingredient in marijuana, and when THC levels drop, the body responds by producing less-tolerable symptoms such as excessive coughing, a loss of smell, and even vomiting. So the next time you start having a hard time sleeping, you may want to consider cutting back on your marijuana use for a few days, and see what happens. But don’t stop cold turkey! Take some Tums or an over-the-counter medicine and wait a few hours before getting out of bed, just in case.
Some people are just more sensitive than others when it comes to nauseating symptoms, such as nausea and vomiting. Some may find relief through changing their diet and increasing their fluid intake throughout the day. Others may find that they respond better to anti-nausea meds and ant-emetics, while still others will feel the best when they consume marijuana completely. There are also natural remedies available which can be very effective at relieving nausea and vomiting associated with chemotherapy treatments, as well as other types of drug and alcohol abuse. In fact, the vomiting that you may experience during chemotherapy treatments is one of the side effects of many cancer treatments, so you’ll definitely want to consider trying to alleviate this symptom as much as possible. You can try drinking ginger ale, adding more ginger (or ingesting it in capsule form) to your food, or taking anti-nausea medications like Prilosec.
If the nausea and vomiting continue, it might become necessary to seek the advice of a doctor. In most cases, the vomiting will subside within a few hours, as the body adjusts to its new diet. However, if the individual has a history of severe binge eating, it’s probably best to avoid going on a “binge” diet, especially if it involves foods that you could die from choking on. It is also recommended that you consider reducing the amount of spicy foods that you eat. Hot showers are known to cause temporary nausea and vomiting, so taking a warm shower after eating will go a long way toward lessening the intensity of the symptoms.
While the vomiting and nausea can be unpleasant, there is no need to suffer through them, especially when the condition has no apparent causes. While you should work with your primary care provider, you might need to visit your healthcare provider sooner to make sure there aren’t any other conditions causing the symptoms. Once diagnosed, you can discuss a treatment plan that is designed specifically for you. If your case is a bit more serious, you may need to undergo emergency surgery to relieve the pressure in your digestive tract, which can be extremely dangerous if the procedure isn’t performed by a skilled and experienced professional.